HomeRegisterLog inFollow us on facebookFollow us on twitterFollow us on youtubeFollow us on LinkedinFollow us on PintrestContact usFeedback


Share  | 
 

 Is this normal?

View previous topic View next topic Go down 
AuthorMessage
Spookess
Member
Member
avatar


PostSubject: Is this normal?   Wed Feb 15, 2017 2:32 pm

Is it normal that I feel worse now than before my diagnosis/medication? 

I (prabably stupidly) thought that reducing my CSF from 39 to 20 via the lumbar puncture that diagnosed me, and starting on 750mg extended release diamox the next day would make me feel better. Except I don't!

The whooshing in my ear that practically disappeared straight after my LP started coming back after 2 or 3 days (albeit not as bad, but still pretty loud at times), and the bulging in my vision never really went away (and is now a little worse than it was).

On top of that, I've had headache pretty much every day since my LP, (which I didn't really get before), pain when I press/rub my bad eye (which I didn't get before) and really bad pains in my knee, hips and shoulder  (which I didn't have before).

So, apart from making me feel drunk most of the time, and making me sleep A LOT,  I can't actually figure out what the meds are doing, 

I haven't been given any details of who to contact if I have problems/concerns,  cannot get in to see my GP for love nor money, and don't think that contacting the eye clinic who prescribed the diamox is right for joint pains. 

Why do I feel sooooo bad? It's what I imagine it would feel like to be run over by a bus, then have the bus reverse over me and run over me again.

Sorry if everyone is reading this and thinking 'yeah, and?' But I was only diagnosed a week ago so this is still all very new to me! 

Thanks
Back to top Go down
medmisfit
Admin2
Admin2
avatar


PostSubject: Re: Is this normal?   Wed Feb 15, 2017 9:58 pm

I'm guessing your pressure is high again because draining the CSF just provides short term relief.
The new symptoms could be the Diamox, so I would contact the clinic to discuss side effects and a plan to reduce it. 750mg is a high dose, so may need to start you at 250mg and work up to it. Also, can cause issues with potassium, iron, etc. You may request a blood test, although I wouldn't think you've been on it long enough to effect levels.

Sorry you're feeling so crummy! Start a symptom log to see if you notice any triggers or patterns. For instance.. if symptoms go away when laying flat it could be low pressure because they drained so much fluid at once, so you can lay flat and drink caffeine to relieve some symptoms; if they're worse in the morning, you may need to sleep with your head propped up with pillows; etc.

Diagnosis and treatment are tough. Everyone responds differently, so it's a lot of trial and error. You'll have to be proactive and advocate for yourself. We'll help you through it the best we can, but unfortunately it can take time. Hang in there!!!
Back to top Go down
IIHAmatuerAdvice
Member
Member
avatar


PostSubject: Re: Is this normal?   Tue Mar 14, 2017 9:47 pm

Alright so the reason why your so flimsy and crummy is cuz the CSF is putting too much pressure on your body.  It effects the nervous system and
gives a sense of heaviness throughout your body just like you feel in head.

when your body is flushing out, it causes a similar condition as IIH
Back to top Go down
Sponsored content




PostSubject: Re: Is this normal?   

Back to top Go down
 

Is this normal?

View previous topic View next topic Back to top 

 Similar topics

+
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
www.ihaveiih.com :: Living with IIH ::   :: Group Huddle-
Jump to:  
DISCLAIMER This group is not managed by anyone in the medical profession, but by people who are either affected by, or are closely connected to IIH. Information provided on this site is meant to complement & not replace any advice or information from a health professional, users and members are reminded that medical professionals should always be consulted in all aspects of health needs.
Protected by Copyscape Web Copyright Protection Software
Top Disability Websites
Free forum | © phpBB | Free forum support | Contact | Report an abuse | Free forum